off mirapex and....

Use this section to discuss your experiences with prescription drugs, iron injections, and other medical interventions that involve the introduction of a drug or medicine into the body. Discuss side effects, successes, failures, published research, information about drug trials, and information about new medications being developed.

Important: Posts and information in this section are based on personal experiences and recommendations; they should not be considered a substitute for the advice of a healthcare provider.
vinton
Posts: 61
Joined: Thu Oct 05, 2006 4:45 am
Contact:

off mirapex and....

Postby vinton » Mon Jan 29, 2007 5:18 am

Got off and the first night slept well but last night was up all night and ita been 36 hours without sleep but I prefer this than the side effects from mirapex.

OK! my leg pain is back and took a foot bath and cant even put my feet in as the vibration just worsens the sentation. Is it RLS related?

Ta;ked to my daughter who is a GP and told me to get pot in pills and this will do the job.
Here in Canada is legal for medical purposes. If the piil dont work I' ll smoke one befor bed.

P.S" I think that I read on a post that after quitting mirapex, the pian comes back worse for 2-3 weeks. Is that right?

Thansk sooo much for your support.

Vinton
Had multiple sclerosis for 35 years +

Return to “Prescription Medications”

Who is online

Users browsing this forum: No registered users and 1 guest